Absolutely continuous invariant measures of linear ...

Description

Citation

Title Absolutely continuous invariant measures of linear interval maps
Author(s) Shafiqul Islam
Journal International Journal of Pure and Applied Mathematics
Date 2006
Volume 27
Issue 4
Start page 449
End page 464

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 286

Adding this citation to "My List" will allow you to export this citation in other styles.